# SDR DL76L961348

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T30018
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR STRUCK BY STAIR TRUCK CAUSING EXTENSIVE DAMAGE. APPROXIMATELY 4 FOOT SECTION TORN OFF.  NO OBVIOUS ADDITIONAL AIRCRAFT STRUCTURAL DAMAGE.  REPLACED RIGHT ELEVATOR CONTROL SURFACE.
